# SDR AALA2020072089071

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 58,171 hours, 27,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320500000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  AFT CARGO COMPARTMENT FLOOR PANEL 151DF DAMAGED.  FOUND THE FLOOR PANEL DELAMINATED AND HONEY COMB SHOWING. REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
